# SDR AALA2020051549006

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,257 hours, 26,477 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: D5311001803295
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FIRST OFFICERS SLIDING WINDOW DOES NOT OPEN AS NORMAL-LATCH DIFFICULT. LUBRICATED WINDOW SEAL AND TRACK, OPS CHECK GOOD.
